# SDR SIMA20170416003

- Difficulty date: April 16, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 32,028 hours, 27,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14525599001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SIDE OF LAV BUCKET CORRODED AT DRAIN VALVE AFT UPPER CORNER. REMOVED AND INSTALLED NEW SERVICEABLE LAV BUCKET IAW SRM 51-40-02.
